# SDR WRLA2007095

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, NR 3 AIR CONDITION COMPARTMENT DOOR WAY AFT UPPER CORNER SKIN IS CRACKED.  REF NR 67328.  10-12-07   REPAIRED REF DC10 SRM 53-50-00 FIG.3 REV.91.
